# SDR YENA201711260964

- Difficulty date: November 26, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 44,185 hours, 15,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 784548
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,235 hours, 3,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING,  AFTER SLIDE CHANGE, FAILED OPERATIONAL TEST OF EMERGENCY LIGHTING SYS 33-51-00-710-001.  FOUND THE RT OVERWING EPSU BATTERY FAULTED.   R & R THE BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD. NO DEFECTS FOUND.
